Please use this identifier to cite or link to this item:
|標題:||Optimal control of a removable and non-reliable server in an infinite and a finite M/H-2/l queueing system||作者:||Wang, K.H.
|關鍵字:||cost;hyper-exponential;queue;server breakdown;markovian queuing system;optimal operation;capacity;policies||Project:||Applied Mathematical Modelling||期刊/報告no：:||Applied Mathematical Modelling, Volume 23, Issue 8, Page(s) 651-666.||摘要:||
This paper deals with a single removable and non-reliable server in both an infinite and a finite queueing system with Poisson arrivals and two-type hyper-exponential distribution for the service times. The server may be turned on at arrival epochs or off at service completion epochs. Breakdown and repair times of the server are assumed to follow a negative exponential distribution. Conditions for a stable queueing system, that is steady-state, are provided. Cost models for both system capacities are respectively developed to determine the optimal operating policy numerically at minimum cost. This paper provides the minimum expected cost and the optimal operating policy based on assumed numerical values given to the system parameters, as well as to the cost elements. Sensitivity analysis is also investigated. (C) 1999 Elsevier Science Inc. All rights reserved.
|Appears in Collections:||應用數學系所|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.